RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernykh, Nikolai Ivanovich

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 46
Presentations: 1

Number of views:
This page:2207
Abstract pages:12707
Full texts:5293
References:1285
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person8916
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chernykh.n-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/353131

Publications in Math-Net.Ru
2019
1. Yu. N. Subbotin, N. I. Chernykh, “A numerical method for the solution of boundary value problems for a homogeneous equation with the squared Laplace operator with the use of interpolation wavelets”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  198–204  mathnet  elib
2. Nikolai I. Chernykh, “Interpolating wavelets on the sphere”, Ural Math. J., 5:2 (2019),  3–12  mathnet  elib
2018
3. Yu. N. Subbotin, N. I. Chernykh, “Harmonic interpolating wavelets in a ring”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  225–234  mathnet  elib
2017
4. Yu. N. Subbotin, N. I. Chernykh, “Uniform approximation of the curvature of smooth planar curves with the use of partial sums of Fourier series”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  253–256  mathnet  elib
5. Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev, “New method of reflector surface shaping to produce a prescribed contour beam”, Ural Math. J., 3:2 (2017),  143–151  mathnet  mathscinet  elib
6. Natalia V. Baidakova, Nikolai I. Chernykh, Valerii M. Koloskov, Yurii N. Subbotin, “A new algorithm for analysis of experimental Mössbauer spectra”, Ural Math. J., 3:2 (2017),  33–39  mathnet  mathscinet  elib
2016
7. Yu. N. Subbotin, N. I. Chernykh, “Interpolation wavelets in boundary value problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  257–268  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 172–183  isi  scopus
8. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “A solution class of the Euler equation in a torus with solenoidal velocity field. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  91–100  mathnet  mathscinet  elib
2015
9. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “A solution class of the Euler equation in a torus with solenoidal velocity field. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  102–108  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 236–242  isi
2014
10. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “A solution class of the Euler equation in a torus with solenoidal velocity field”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  60–70  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 211–221  isi  scopus
11. E. A. Pleshcheva, N. I. Chernykh, “Construction of orthogonal multiwavelet bases”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  221–230  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 162–172  isi  scopus
12. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “Description of a helical motion of an incompressible nonviscous fluid”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  43–51  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 202–210  isi  scopus
2013
13. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “Some solutions of continuum equations for an incompressible viscous fluid”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  48–63  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 208–223  isi  scopus
2012
14. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “On the mechanics of helical flows in an ideal incompressible viscous continuous medium”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  120–134  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 159–174  isi  scopus
15. N. A. Baraboshkina, V. M. Pleshchev, N. I. Chernykh, “Synthesis of electromagnetic field on an antenna array, I”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  104–109  mathnet  elib
16. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “Statement and solution of a boundary value problem in the class of planar-helical vector fields”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  123–138  mathnet  elib
2011
17. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011),  5–155  mathnet  mathscinet  zmath
18. Yu. N. Subbotin, N. I. Chernykh, “The Poisson problem in a domain with a cut”, Mat. Tr., 14:2 (2011),  189–205  mathnet  mathscinet; Siberian Adv. Math., 22:3 (2012), 204–216
2010
19. A. G. Ivanov, B. V. Semenov, N. I. Chernykh, “Calculation of the form of the antenna reflector generating the principal ray of given geometrical configuration”, Avtomat. i Telemekh., 2010, 3,  34–45  mathnet  mathscinet  zmath; Autom. Remote Control, 71:3 (2010), 395–405  isi  scopus
20. Yu. N. Subbotin, N. I. Chernykh, “Harmonic wavelets in boundary value problems for harmonic and biharmonic functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  281–296  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S142–S159  isi  scopus
21. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “The class of solenoidal planar-helical vector fields”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  128–143  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S171–S187  isi  scopus
22. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “On the construction of potential and transverse vortex vector fields with lines of zero curvature”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  117–127  mathnet  elib
23. N. V. Baidakova, Yu. N. Subbotin, N. I. Chernykh, “Solution of a first-kind convolution integral equation with a special kernel and a right-hand side”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  74–78  mathnet  elib
2009
24. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “The full class ofsmooth axially symmetric longitudinal-vortex unit vector fields”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:4(1) (2009),  11–23  mathnet
25. Yu. N. Subbotin, N. I. Chernykh, “The Dirichlet problem in a domain with a slit”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  208–221  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S103–S117  isi
26. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “Transformation that changes the geometric structure of a vector field”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  111–121  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S118–S128  isi
2008
27. Yu. N. Subbotin, N. I. Chernykh, “Interpolating-orthogonal wavelet systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  153–161  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S107–S115  isi  scopus
28. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “Longitudinal-vortex unit vector fields from the class of axially symmetric fields”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  92–98  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S126–S132  isi  scopus
29. V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh, “On the construction of unit longitudinal-vortex vector fields with the use of smooth mappings”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  82–91  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S116–S125  isi  scopus
2005
30. Yu. N. Subbotin, N. I. Chernykh, “Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  131–167  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S64–S103
2002
31. Yu. N. Subbotin, N. I. Chernykh, “Harmonic wavelets and asymptotics of Dirichlet problem solution in circle with small perforation”, Matem. Mod., 14:5 (2002),  17–30  mathnet  mathscinet  zmath
2001
32. Yu. N. Subbotin, N. I. Chernykh, “Wavelets which are orthonormal with respect to an inner product in the Sobolev space $W_2^m$ of periodic functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  217–230  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S71–S84
2000
33. Yu. N. Subbotin, N. I. Chernykh, “Wavelets in spaces of harmonic functions”, Izv. RAN. Ser. Mat., 64:1 (2000),  145–174  mathnet  mathscinet  zmath  elib; Izv. Math., 64:1 (2000), 143–171  isi  scopus
1999
34. A. G. Babenko, N. I. Chernykh, V. T. Shevaldin, “The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity”, Mat. Zametki, 65:6 (1999),  928–932  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 777–781  isi
1997
35. Yu. N. Subbotin, N. I. Chernykh, “Wavelets Bases in Spaces of Analytic Functions”, Tr. Mat. Inst. Steklova, 219 (1997),  340–355  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 334–349
1992
36. N. I. Chernykh, “Exzact Jackson inequality in $L_p(0,2\pi)$ $(1\le p<2)$”, Trudy Mat. Inst. Steklov., 198 (1992),  232–241  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 198 (1994), 223–231
1980
37. N. I. Chernykh, “Approximation of classes of differentiable functions by splines in weighted spaces”, Trudy Mat. Inst. Steklov., 145 (1980),  169–247  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 145 (1981), 187–270
1975
38. N. I. Chernykh, “Approximation by splines with a given density of distribution of the nodes”, Trudy Mat. Inst. Steklov., 138 (1975),  174–197  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 138 (1977), 187–211
1971
39. N. I. Chernykh, “Approximation of analytic functions by trigonometric polynomials on an interval that is smaller than the period”, Trudy Mat. Inst. Steklov., 109 (1971),  98–117  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 109 (1971), 110–132
1970
40. Yu. N. Subbotin, N. I. Chernykh, “Order of the best spline approximations of some classes of functions”, Mat. Zametki, 7:1 (1970),  31–42  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 20–26
1968
41. N. I. Chernykh, “On the behaviour of the partial sums of trigonometric Fourier series”, Uspekhi Mat. Nauk, 23:6(144) (1968),  3–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:6 (1968), 1–52
1967
42. N. I. Chernykh, “The best approximation of periodic functions by trigonometric polynomials in $L^2$”, Mat. Zametki, 2:5 (1967),  513–522  mathnet  mathscinet  zmath; Math. Notes, 2:5 (1967), 803–808
43. N. I. Chernykh, “The approximation of functions by polynomials with constraints”, Trudy Mat. Inst. Steklov., 88 (1967),  75–130  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 88 (1967), 79–138
44. N. I. Chernykh, “Jackson's inequality in $L_2$”, Trudy Mat. Inst. Steklov., 88 (1967),  71–74  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 88 (1967), 75–78
1965
45. N. I. Chernykh, “The approximation of functions by polynomials with constraints”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  290–293  mathnet  mathscinet  zmath
46. N. I. Chernykh, “On some extremal problems for polynomials”, Trudy Mat. Inst. Steklov., 78 (1965),  48–89  mathnet  mathscinet

2018
47. Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan, “On the 75th birthday of professor Vitalii Vladimirovich Arestov”, Ural Math. J., 4:2 (2018),  3–5  mathnet  mathscinet  elib
2007
48. V. V. Arestov, V. I. Berdyshev, O. V. Besov, N. N. Krasovskii, S. M. Nikol'skii, S. I. Novikov, Yu. S. Osipov, S. A. Telyakovskii, N. I. Chernykh, V. T. Shevaldin, “Yurii Nikolaevich Subbotin (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:2(374) (2007),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 403–406  isi
1996
49. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Uspekhi Mat. Nauk, 51:6(312) (1996),  3–10  mathnet  mathscinet; Russian Math. Surveys, 51:6 (1996), 1007–1014  isi
50. V. V. Arestov, V. I. Berdyshev, Yu. N. Subbotin, N. I. Chernykh, “S. B. Stechkin and approximation theory”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  3–16  mathnet  mathscinet  zmath  elib
1973
51. Yu. N. Subbotin, N. I. Chernykh, “Proceedings of the Conference on Constructive Theory of Functions (Approximation Theory), August 24 – September 3, 1969 (review)”, Uspekhi Mat. Nauk, 28:3(171) (1973),  247–248  mathnet  mathscinet
1970
52. N. I. Chernykh, “Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov”, Mat. Zametki, 8:6 (1970),  823–825  mathnet  mathscinet  zmath; Math. Notes, 8:6 (1970), 938–939

Presentations in Math-Net.Ru
1. Теория вейвлет(всплеск)-функций
N. I. Chernykh
Internet video conference "Day of Mathematics and Mechanics"
September 12, 2016 11:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020